Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Ulcerative colitis, heavy bleeding and mucus in bowels through out the day, foul-smelling mucus, fatigue and frequent dizziness. What does this imply?

I have had ulcerative colitis since 2006 and never found a medication which controls it, eventually I decided to use no medication as the bleeding was minimul and suffered no other symptoms, I have carried on this way for 3years. For the last severl months the amount of blood and mucas I pass when opening my bowels has increased and happens several times aday, more recently the mucas had a foul odiur to it and I am extremely tired on a daily basis and frequently become dizzy. Mostly worried about the odour and what it could mean.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello and thank you for asking HCM,

unfortunately there is no remedy that will cure the disease. But there are drugs that keep the disease in stable condition. While you were taking medication the disease was stable, but after termination it gradually worsened. My suggestion is to visit your gastroenterologist or your GP to make proper examination and to get appropriate medication. Medication which maintain your illness stable is necesser because that is the way in which you avoid complications that can lead to life-threatening conditions.

I hope you will listen to my advice and visit your doctor as soon as possible.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor